# SDR AALA20161214006

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 9,769 hours, 1,981 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Part serial: T781193449
- Condition: Odor
- Location: Galley
- Part time: 234 hours, 50 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, FLIGHT ATTENDANT NOTICED BURING ODOR FROM GALLEY ELECTRICAL PANEL. FIRST CLASS GALLEY MASTER POWER SWITCH TURNED OFF AND ODOR DISSIPATED WITH VENTS OPEN.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE COFFEEMAKER AND ESPRESSO MACHINE IAW CMM 25-33-28, CMM 25-34-84, ESO 33968 AND ESO 21266.  OPS CHECKED GOOD.  S
